Jump to content
CrazyBoards.org
Sign in to follow this  

Recommended Posts

I've been taking Adderall IR for a little while now (few months) taking 30mg at 8am and another 15mg at noon, and recently just added Remeron 15mg every night for sleep. I've been noticing a major fluctuation in my moods about 1-2 hours after taking the Remeron. So in addition to the somewhat slumped feeling I had already from the daytime meds wearing off, once the night med kicks in I am just like totally depressed and out of it. Has anyone else tried this combination and what effects did you see occur?

Share this post


Link to post
Share on other sites

A lot of psych meds can do unpredictable things when you're first starting them.   I'd wait it out and see how it goes.   Give it at least a month, IMHO.

Share this post


Link to post
Share on other sites

I met with my psychiatrist today and we discontinued the Remeron and switched back to Trazodone 150mg, and changed my Adderall from 30mg in the AM and 15 at noon to 30mg twice daily. Hoping this works out better

Share this post


Link to post
Share on other sites

Remeron is an alpha 2a antagonist, so I imagine that it is could be a bad fit for many people with ADHD. I am taking an alpha 2a agonist for my ADHD actually, and loooove it. Remeron was not a good med for me when I was given it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Skeletor
      Why does Mirtazapine cause Restless Legs Syndrome? Mirtazapine is known to often provoke restless legs syndrome (RLS). Mirtazapine has an approximate 30% chance of inducing it; by comparison, paroxetine, sertraline, and other psychiatric medications only have an approximate 5% chance of causing RLS symptoms.
      Why is Mirtazapine prone to causing RLS?
      It's very interesting, especially that high percentage. No one seems to know why. They say that it might be due to its strong antihistamine properties. Some experts have proposed that it is due to its 5HT2 antagonist properties. But then other strong antihistamines and 5HT2 antagonists should also be prone to cause RLS, e.g. Amitriptyline, Nortriptyline, Doxepine etc., but they don't seem to cause it as frequently as Mirtazapine. One could argue that it is due to anticholinergic properties, which might have a counterbalancing effect.
      Some say that it may be Mirtazapine's pro-noradrenergic properties, but shouldn't we see it with other NRIs and pro-noradrenergic drugs? Many questions, no definitive answers...
    • By CrazyCatLady83
      I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
      How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron? 
      And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
    • By Michelle1
      I hate being on adderall.  I can't seem to work when i'm not on it.  I'm on 15 mg now.  It's working, but I feel speedy & have a hard time sleeping.  I'm wondering If i go down to 5 mg, if I can still get some work done.  
      Does anyone just take 5mg of adderall?  
×
×
  • Create New...